Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On a class of submanifolds in a tangent bundle with a $g$-natural metric

Tom 150 / 2017

Stanisław Ewert-Krzemieniewski Colloquium Mathematicum 150 (2017), 121-133 MSC: Primary 53B20, 53C07, Secondary 53B21, 53B25. DOI: 10.4064/cm7128s-2-2017 Opublikowany online: 1 September 2017

Streszczenie

An isometric immersion of a Riemannian manifold $M$ into a Riemannian manifold $N$ gives rise in a natural way to the immersion of the tangent bundle $TM$ into the tangent bundle $TN$ with a non-degenerate $g$-natural metric $G.$ It turns out that the normal bundle of the image of $TM$ is completely determined by the normal bundle of $M.$ The cases of $M$ being either totally geodesic or pseudo-umbilical are discussed.

Autorzy

  • Stanisław Ewert-KrzemieniewskiSchool of Mathematics
    West Pomeranian University of Technology
    Al. Piastów 17
    70-310 Szczecin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek